# SDR AALA2009062400006

- Difficulty date: June 24, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 27,120 hours, 11,291 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Sensor
- Part number: 0123FA
- Condition: Failed
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT BDL-MIA.  EQUIPMENT COOLING FAILED IN FLIGHT.  EMERGENCY DECLARED, LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED COOLING SUPPLY LOW FLOW SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
